# SDR UALA2009031200771

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 53,381 hours, 10,017 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S281W5012
- Part serial: 195
- Condition: Faulty
- Location: Flt Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS PAGE FLIGHT CONTROL SYSTEM.   REPLACED LEFT FLIGHT CONTROL BATTERY.
